First Author: M.Dunaieva UKRAINE
Back to previous
To evaluate retinal thickness changes following intravitreal bevacizumab, aflibercept and triamcinolone acetonide intravitreal injection for Treatment for Exudative Age-Related Macular Degeneration.
The patient is 64 year-old man with dry AMD in the left eye and wet AMD in the left eye.
The visual acuity in the right eye has worsened since 2 weeks. Retinal thickness was measured using optical coherence tomography at fovea and parafoveal areas. Changes in retinal thickness following treatment were compared statistically.
Retinal thickness decreased following bevacizumab injection and following aflibercept injection was not significant (17.8 μm and 27.0 μm), and only after triamcinolone IV the retinal thickness revealed a significant reduction (52.5 μm).
Anti-VEGF therapy in the first line treatment of Exudative Age-Related Macular Degeneration. But corticosteriods can also reduce retinal thickness and intravitreal injection may be successful in the treatment.